# SDR GTIA2023080737392

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 44,862 hours, 20,579 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

FUME EVENT IN CRUISE IN CABIN. TURNED PACK 2 OFF NO CHANGE. SMELL CONCENTRATED ROWS 7-11.-FOUND SMELL FROM PASSENGERS BAG WITH FIRE DEPARTMENT RECOVERY OF FUME BAG. FOUND NO RESIUE OF LIQUID ON AIRCRAFT. AIRED A/C OUT AND FUMES HAVE DISSIPATED. ALL OTHER SYSTEMS STILL FUNCTION AS WHEN THEY CAME IN, IAW AMM 12-30-00
